MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. DEKA SMARTXIDE TOUCH

EL.EN. ELECTRONIC ENGINEERING S.P.A. DEKA SMARTXIDE TOUCH
Model Number M110C1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We, the manufacturer of the device, and our us importer performed our investigation by contacting the patient and the site in order to gather more detailed information on the event.The us importer found the actual device involved in the event and the exact clinic where the treatment was performed (not specified in the medwatch mw5098664 submitted by the patient): the actual device involved in the event is deka smartxide touch laser medical device (ref: m110c1 - s/n: (b)(4)).Based on the information collected from the patient, the event took place at (b)(6).The us importer, (b)(4), reported that the patient has been diagnosed with fibromyalgia, but it is not possible to determine if the laser treatment contributed to this pathology.The patient was unable to disclose any other relevant information on the treatment except for the place where the event took place and the name of the physician who performed the treatment, dr.Temp.The site where the event took place has been contacted by the us importer in order to gather information about the actual device involved in the event and the treatment.They disclosed information about the device (model and serial number) but informed also that the device is not available for inspection because no longer at the clinic.Moreover, detailed information about the treatment has been requested several times, by email and phone calls, but without any response.Due to the fact that both patient and clinic do not disclosed any relevant information about the treatment it was impossible to determine the root cause of the event and to determine if the device has got any malfunction.In the light of the attempts performed to contact both patient and clinic we assumed to have performed a good faithful effort to properly investigate on the procedure, the actual state of health of the patient and the actual device involved in the event.Based on the information available it is not possible to determine that the device contributed to the patient's symptoms.Despite, it is suspect that the treatment have been performed with too much aggressive parameters relative to the patient's conditions.Anyway, the investigation carried out based only on the limited information made us impossible to determine the exact conclusion for this event.No remedial action required.In case of new information will be made available for this case a follow-up to this report will be submitted in a timely manner.This initial report is to be considered as final report, unless fda has further questions.
 
Event or Problem Description
On january the 25th, 2021, el.En.Electronic engineering spa became aware of an adverse event, reported by us agent emergo, that received a communication from the fda, concerning an adverse event happened to a patient recorded on the medwatch system.The patient reported to the fda (medwatch report #mw5098664), on (b)(6) 2020 an adverse event happened to her, following the first of three monalisa touch treatment performed in date (b)(6) 2020.The actual medical device involved in this event was not identified by the patient in the medwatch report.Anyway the patient supplied her generalities and contact information on the mw5098664 report.The patient reported to have underwent the first treatment in order to alleviate some menopausal symptoms that she have since 2017, year in which she received an hysterectomy.Her symptoms were vaginal dryness and painful intercourse.The patient also specified that she is a breast cancer survivor and can't use hormonal treatment.The physician who advised the patient presented the monalisa touch as her "only chance" to alleviate her symptoms.The physician stated to the patient to have treated with success several women in the same conditions as hers.The physician also advised the patient to schedule a yearly treatment, following the initial three, to maintain the gains obtained with the first treatments.The patient reports to have received both internal and external treatment on her vagina.She states to have followed all the post-treatment care indicated by the physician.The patient states that, despite the time passed since the treatment, she had discomfort and pain during intercourse and she feel that her situation got worse following the laser treatment.She reports to be under the following concomitant medical products: metoprolol for pvc beats, iron, vitamin d, fish oil, vitamin c, multi-vitamin, probiotic, previous breast cancer, scds, fibromyalgia, ibs, penicillin, niaspan.The patient did not report the exact model of the device involved in the event, but only the brand name of the treatment (monalisa touch).We, the manufacturer of the device, requested the cooperation of our us importer (b)(4).(b)(4) informed the manufacturer in date january the 26th, 2021 that they will start immediately their investigation.(b)(4) inc.Also represents us distributor and service center for el.En.Electronic engineering spa medical devices.(b)(4) inc.Evaluated the event as reportable because they assumed the lesions to be a serious injury (on the side of caution) and submitted its own mdr report #(b)(4) in date february the 22nd, 2021 as importer of the device.We, the manufacturer of device, became aware of the event on january the 25th, 2021 by email from the us agent and, according to 21 cfr part 803.50(2), submitted to fda an own mdr report in order to submit additional information from the report submitted by the us importer.Moreover, we evaluated the event reportable because we have assumed the lesions to be a serious injury (on the side of caution).

Brand Name
DEKA SMARTXIDE TOUCH
Common Device Name
DEKA SMARTXIDE TOUCH
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, 50041
IT  50041
MDR Report Key11364152
Report Number3001431138-2021-00003
Device Sequence Number934749
Product Code GEX
UDI-Device Identifier08057017760153
UDI-Public(01)08057017760153(11)170613
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K133895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM110C1
Device Catalogue NumberM110C1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;